MathSciNet Relay Station
MathSciNet bibliographic data
MR909231 32G13 (14D20 14J28 14J30)
Reid, Miles The moduli space of $3$-folds with $K=0$ may nevertheless be irreducible. Math. Ann. 278 (1987), no. 1-4, 329–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement